# SDR DXTA2025100705214

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 6,479 hours, 4,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR EMERGENCY LIGHTS WILL NOT SHUT OFF CORRECTIVE ACTION: VERIFIED DISCREPANCY. GAINED ACCESS TO #4 EMER BATTERY G-SWITCH. RESET G-SWITCH AND LIGHTS WENT OUT IMMEDIATELY. CHARGED BATTERIES PER TC-FLT-33-1001 EMERGENCY BATTERY TASK CARD. PERFORMED OPS CHECK AND RE-CHARGED. ALL SATISFACTORY. WORK DONE IAW CE-680A AMM 33-50-11 AND TC-FLT-33-1001 REV2, DATED 20OCT2022.
